# SDR SIMA20190218007

- Difficulty date: February 18, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,678 hours, 33,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 SHEAR CLIP CORRODED AT CARGO DOOR LOWER SILL. C/A-REPAIRED FRAME 65 SHEAR CLIP IAW SRM 53-31-04.
